I still have the patch of skin discolouration I developed a couple of months or so ago. My doctor who is also wondering what it is too (cortiosteriod cream didnt work on it), said I should of asked my specialist about it but we were too busy discussing other medical issues I have and this being a wee little thing, I didnt bother to ask him. I have read that skin hyperpigmentation can be a harmless thing or can coexist with other medical conditions.
Im wondering if this looks like what anyone has if so what other health condition did it appear in for them. (im wondering is this due to PCOS??? I do have PCOS but dont know if they get brown patches in this place like this? My gyno previously looked for brown patches on my body due to the PCOS but looked for them under my breasts where he said they commonly occur.. i think he said something about it appearing in skin creases??).
Ive also heard addisons disease hyperpigmentation can appear in creases (I dont think I have addisons but my cortisol is out of normal range and low).. I are well tanned (my skin in the pic appears light due to the camera flash). Anyone has any comments on this hyperpigmentation?
http://i1190.photobucket.com/albums/z458/taniaaust1/hyperpigmentationonmyleg-footcrease.jpg (as I said.. its not too bad but just is there.. see the top of my right foot just above ankle). Note.. it doesnt itch.
My second question is my last echocardiogram showed up minor heart abnormalities. I have mild Tricuspid regurgitation along with mild mitral regurgitation (leaky heart valves) .. (along with some hardening of the arteries starting to happen). (doctor and cardiologist isnt worried about all these issues as they are mild). I dont think these issues appeared on my last echocardiogram I had several years ago.
Im wondering if anyone can tell me how likely that is to be indicating that I could have a MVP? The other causes I could find for this I dont have. (I have ME and MVPs are meant to be common in that).
Im also concerned as wikipedia said that Mitral regurgitation has an effect on the BP and gets better some when BP is down and gets worst when its up. http://en.wikipedia.org/wiki/Mitral_regurgitation
My BP due to my orthostatic issues (dysautonomia) skyrockets when Im up on my feet. As the echo got done (I think? I cant quite remember but I assume) when I was laying down and my BP is low then.. Im concerned now what is going on with my heart and these issues when my BP goes into an orthostatic reaction and goes up sky high eg my BP goes up to 138/156 ..
Could these heart valve issues which were shown when my BP was low, then be going very severe when my BP goes up??????
Ive no idea where on earth I could find someone who specialises in both orthostatic issues and heart issues together to give me answers on this.. (I get collapses but I think they are caused by my POTS .. one of my specialists thou thinks I have epilepsy causing the collapses (unconsciousness) and keeps sending me for EEGs.. i have to have another one done)
How worried should I be?. Im 40.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?